# SDR HALA2010062000293

- Difficulty date: June 20, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,472 hours, 34,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FORMER AT STA 1116 AT LONG 24RT.  REMOVED FORMER, FABRICATED FORMER IAW DWG 9957714. INSTALLED FORMER AT STA 1116, LONG 24RT.
